Thank you for your patience. Interestingly enough, Zantac (Ranitidine) is commonly used in veterinary medicine to help protect the stomach (just as it is in humans). The drug will commonly be prescribed during gastrointestinal upset, or if a stomach ulcer is suspected or could potentially occur. The typical dose is up to 1mg per pound of body weight. Your girl has had 15 times this higher dose, so I would definitely recommend we get her to vomit this up again. Potential side effects of this level of Zantac ingestion can include anything from vomiting, diarrhea, muscle tremors and an irregular heart rate.
Hopefully she ingested this within the last hour or so, in which case getting her to vomit it up should be relatively easy. This is best done by your local vet if they are open as they can give apomorphine to get her to vomit straight away. They could then monitor her for the rest of the day to ensure she is ok, and potentially give activated charcoal if the tablet doesn't come up.
If you can't get her down to your local vet right now, then the safest bet would be to induce vomiting from home.
There are several ways to induce vomiting, however 3% hydrogen peroxide is the most effective. As it has been about half an hour - she will likely vomit this up pretty easily. You can read about how to induce vomiting in dogs online here:
Best of luck with your girl and do follow up with your local vet now if you can to induce vomiting and monitor your girl. I hope all of the above makes sense? If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks! I hope to work with you again soon!
PS: If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. E..." or "Pet-doc..." and others will leave the questions for me.